Unconditionally converging holomorphic mappings between Banach spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 13-22
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1994_35_2_a2,
author = {Gonz\'ales, M. and Guti\'errez, J. M.},
title = {Unconditionally converging holomorphic mappings between {Banach} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {13--22},
year = {1994},
volume = {35},
number = {2},
mrnumber = {1366493},
zbl = {0828.46043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a2/}
}
TY - JOUR AU - Gonzáles, M. AU - Gutiérrez, J. M. TI - Unconditionally converging holomorphic mappings between Banach spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1994 SP - 13 EP - 22 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a2/ LA - en ID - AUCMP_1994_35_2_a2 ER -
Gonzáles, M.; Gutiérrez, J. M. Unconditionally converging holomorphic mappings between Banach spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 13-22. http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a2/